MathSciNet Relay Station
MathSciNet bibliographic data
MR1150647 58F21 (34C05)
Cima, Anna; Gasull, Armengol; Mañosas, Francesc Some applications of the Euler-Jacobi formula to differential equations. Proc. Amer. Math. Soc. 118 (1993), no. 1, 151–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement